# SDR ASAA0580560

- Difficulty date: December 29, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Engine: Pwa JT8D219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE-MAIN PAX (L-1) DOOR FORWARD CORNER DENTED BY JETWAY.  REPAIRED DENT IAW SRM.  (K)
